# SDR V0XR2010011900007

- Difficulty date: January 19, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 24,244 hours, 22,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14520609001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SILL BETWEEN FRM 24-29 IS CORRODED BEYOND LIMITS. REMOVED AND REPLACED SILL.
